# SDR QXEA0300089

- Difficulty date: January 16, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 2,273 hours, 2,748 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Condition: Sticking
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2329 - AIRCRAFT RETURNED TO FIELD WHEN AFTER TAKEOFF THE CREW RECEIVED A FORWARD BAGGAGE DOOR CAUTION LIGHT AND THE AIRCRAFT WOULD NOT PRESSURIZE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE DOOR SPRING STICKING.  THE DOOR AND SPRING WAS CLEANED AND LUBRICATED.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  NO PARTS WERE REPLACED.
